# SDR AU981669

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AT BENCH TEST, ENGINE INJECTION SYSTEM UNIT FOUND TO HAVE EXCESSIVE HYSTERESIS.  ALSO, UNABLE TO ALIGN DIAPHRAGM STACK TO CORRECT PROBLEM.
